Andreas Basse-O'Connor

  1. 2017
  2. Published

    On critical cases in limit theory for stationary increments Levy driven moving averages. / Podolskij, Mark; Basse-O'Connor, Andreas.

    In: Stochastics, Vol. 89, No. 1, 05.01.2017, p. 360-383.

    Publication: Research - peer-reviewJournal article

  3. Submitted
  4. 2016
  5. Submitted

    On limit theory for Levy semistationary processes. / Basse-O'Connor, Andreas; Heinrich, Claudio; Podolskij, Mark.

    In: Bernoulli, 05.04.2016.

    Publication: ResearchJournal article

  6. Submitted
  7. Published

    On the Φ-variation of stochastic processes with exponential moments. / Basse-O'Connor, Andreas; Weber, Michel.

    In: Transactions of the London Mathematical Society, Vol. 3, No. 1, 2016, p. 1-27.

    Publication: Research - peer-reviewJournal article

  8. Accepted/In press

    Power variation for a class of stationary increments Levy driven moving averages. / Basse-O'Connor, Andreas; Lachieze-Rey, Raphael; Podolskij, Mark.

    In: Annals of Probability, 2016.

    Publication: Research - peer-reviewJournal article

  9. 2015
  10. Published

    Limit theorems for stationary increments Lévy driven moving averages. / Basse-O'Connor, Andreas; Lachièze-Rey, Raphaël; Podolskij, Mark.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2015. (CREATES Research Papers; No. 2015-56).

    Publication: ResearchWorking paper

  11. Published

    On critical cases in limit theory for stationary increments Lévy driven moving averages. / Basse-O'Connor, Andreas; Podolskij, Mark.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2015. (CREATES Research Papers; No. 2015-57).

    Publication: ResearchWorking paper

  12. Published

    On infinitely divisible semimartingales. / Basse-O'Connor, Andreas; Rosiński, Jan.

    In: Probability Theory and Related Fields, Vol. 164, No. 1-2, 2015, p. 133-163.

    Publication: Research - peer-reviewJournal article

  13. 2014
  14. Published

    Stochastic integration on the real line. / Basse-O'Connor, Andreas; Graversen, Svend-Erik; Pedersen, Jan.

    In: Theory of Probability and Its Applications, Vol. 58, No. 2, 2014, p. 193-213.

    Publication: Research - peer-reviewJournal article

  15. 2013
  16. Published

    Characterization of the finite variation property for a class of stationary increment infinitely divisible processes. / Basse-O'Connor, Andreas; Rosiński, Jan.

    In: Stochastic Processes and Their Applications, Vol. 123, No. 6, 2013, p. 1871-1890.

    Publication: Research - peer-reviewJournal article

  17. Published

    On Lévy’s Equivalence Theorem in Skorohod space. / Basse-O'Connor, Andreas; Rosiński, Jan.

    High dimensional probability VI: The Banff volume. ed. / Christian Houdré; David M. Mason; Jan Rosi´nski; Jon A. Wellner. Birkhäuser Verlag GmbH, 2013. p. 219-225 (Progress in Probability, Vol. 66).

    Publication: Research - peer-reviewArticle in proceedings

  18. Published

    On the uniform convergence of random series in Skorohod space and representations of càdlàg infinitely divisible processes. / Basse-O'Connor, Andreas; Rosinski, Jan.

    In: Annals of Probability, Vol. 41, No. 6, 2013, p. 4317-4341.

    Publication: Research - peer-reviewJournal article

  19. Published

    Some properties of a class of continuous time moving average processes. / Basse-O'Connor, Andreas.

    Proceedings of the 18th European Young Statisticians Meeting. Kroatien : J.J. Strossmayer University of Osijek, 2013.

    Publication: Research - peer-reviewArticle in proceedings

  20. 2012
  21. Published

    Multiparameter processes with stationary increments: Spectral representation and integration. / Basse-O'Connor, Andreas; Graversen, Svend-Erik; Pedersen, Jan.

    In: Electronic Journal of Probability, Vol. 17, 2012, p. Article 74.

    Publication: Research - peer-reviewJournal article

  22. Published

    Some classes of proper integrals and generalized Ornstein-Uhlenbeck processes. / Basse-O'Connor, Andreas; Graversen, Svend-Erik; Pedersen, Jan.

    Séminaire de Probabilités XLIV. ed. / Catherine Donati-Martin; Antoine Lejay; Alain Rouault. Vol. 2046 Springer, 2012. p. 61-74 (Lecture Notes in Mathematics, Vol. 2046). (Seminaire de Probabilites).

    Publication: Research - peer-reviewBook chapter

  23. 2011
  24. Published

    Integrability of seminorms. / Basse-O'Connor, Andreas.

    In: Electronic Journal of Probability, Vol. 16, 2011, p. 216-229.

    Publication: Research - peer-reviewJournal article

  25. Published

    Quasi Ornstein-Uhlenbeck processes. / Barndorff-Nielsen, Ole Eiler; Basse-O'Connor, Andreas.

    In: Bernoulli, Vol. 17, No. 3, 2011, p. 916-941.

    Publication: Research - peer-reviewJournal article

  26. 2010
  27. Published

    A unified approach to stochastic integration on the real line. / Basse-O'Connor, Andreas; Graversen, Svend-Erik; Pedersen, Jan.

    Århus : Thiele Centre, Institut for Matematiske Fag, Aarhus Universitet, 2010.

    Publication: ResearchWorking paper

  28. Published

    Martingale-type processes indexed by the real line. / Basse-O'Connor, Andreas; Graversen, Svend-Erik; Pedersen, Jan.

    In: Alea (Rio de Janeiro), Vol. 7, 2010, p. 117-137.

    Publication: Research - peer-reviewJournal article

  29. Published

    Path and semimartingale properties of chaos processes. / Basse-O'Connor, Andreas; Graversen, Svend-Erik.

    In: Stochastic Processes and Their Applications, Vol. 120, No. 4, 2010, p. 522-540.

    Publication: Research - peer-reviewJournal article

  30. Published

    Representation of Gaussian semimartingales with applications to the covariance function. / Basse-O'Connor, Andreas.

    In: Stochastics, Vol. 82, No. 4, 2010, p. 381-401.

    Publication: Research - peer-reviewJournal article

  31. Published

    The dynamics of stochastic processes. / Basse-O'Connor, Andreas.

    Århus : Department of Mathematical Sciences, Aarhus University, 2010. 181 p.

    Publication: ResearchPh.D. thesis

  32. 2009
  33. Published

    Quasi Ornstein-Uhlenbeck processes. / Barndorff-Nielsen, Ole Eiler; Basse-O'Connor, Andreas.

    Århus : Thiele Centre, Institut for Matematiske Fag, Aarhus Universitet, 2009.

    Publication: ResearchWorking paper

  34. Published

    Spectral representation of Gaussian semimartingales. / Basse-O'Connor, Andreas.

    In: Journal of Theoretical Probability, Vol. 22, No. 4, 05.11.2009, p. 811-826.

    Publication: Research - peer-reviewJournal article

  35. Published

    Lévy driven moving averages and semimartingales. / Basse-O'Connor, Andreas; Pedersen, Jan.

    In: Stochastic Processes and Their Applications, Vol. 119, No. 9, 2009, p. 2970-2991.

    Publication: Research - peer-reviewJournal article

  36. 2008
  37. Published

    Gaussian moving averages and semimartingales. / Basse-O'Connor, Andreas.

    In: Electronic Journal of Probability, Vol. 13, 2008, p. 1140-1165.

    Publication: Research - peer-reviewJournal article